Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (6): 1616-1624.

Previous Articles     Next Articles

Another Discussion on the Pointwise Multiplier on the Normal Weight Zygmund Space in the Unit Ball

Meijuan Tan,Ying Huang,Xuejun Zhang*()   

  1. College of Mathematics and Statistics, Hunan Normal University, Changsha 410006
  • Received:2021-01-16 Online:2021-12-26 Published:2021-12-02
  • Contact: Xuejun Zhang
  • Supported by:
    the NSFC(11942109);the Construct Program of the Key Discipline in Hunan Province


Let $\mu$ be a normal function on $[0, 1)$. In this paper, the dependencies among the three conditions for which the multiplier operator is bounded on the normal weight Zygmund space ${\cal Z}_{\mu}(B)$ in the unit ball $B$ of ${{\bf C}}^{n}$ are discussed.

Key words: Normal weight Zygmund space, Pointwise multiplier, Dependency, Unit ball

CLC Number: 

  • O174.56